# SDR ILD2005F00001

- Difficulty date: September 1, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N451H
- Make and model: Snias AS350B2
- Aircraft serial: 3231
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Engine Fuel
- Part time: 8,857 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE FIRST FLIGHT OF THE DAY PILOT COULD NOT START THE AIRCRAFT DUE TO FUEL COKING AT GAS GENERATOR INJECTION MANIFOLD.  REMOVED ENGINE ASSY AND INSTALLED SAME TYPE.  CLEAR GROUND RUN AND LEAK CHECKED, OPS FLIGHT CHECK.  (K)
